Show simple item record

dc.contributor.authorAslan, İsmail
dc.date.accessioned2016-12-15T08:18:31Z
dc.date.available2016-12-15T08:18:31Z
dc.date.issued2010-10
dc.identifier.citationAslan, İ. (2010). Generalized solitary and periodic wave solutions to a (2 + 1)-dimensional Zakharov-Kuznetsov equation. Applied Mathematics and Computation, 217(4), 1421-1429. doi:10.1016/j.amc.2009.05.037en_US
dc.identifier.issn0096-3003
dc.identifier.urihttp://doi.org/10.1016/j.amc.2009.05.037
dc.identifier.urihttp://hdl.handle.net/11147/2629
dc.description.abstractIn this paper, the Exp-function method is employed to the Zakharov-Kuznetsov equation as a (2 + 1)-dimensional model for nonlinear Rossby waves. The observation of solitary wave solutions and periodic wave solutions constructed from the exponential function solutions reveal that our approach is very effective and convenient. The obtained results may be useful for better understanding the properties of two-dimensional coherent structures such as atmospheric blocking events. © 2009 Elsevier Inc. All rights reserved.en_US
dc.language.isoengen_US
dc.publisherElsevieren_US
dc.relation.isversionof10.1016/j.amc.2009.05.037en_US
dc.rightsinfo:eu-repo/semantics/openAccessen_US
dc.subjectNonlinear equationsen_US
dc.subjectZakharov-Kuznetsov equationen_US
dc.subjectExp-function methoden_US
dc.subjectSolitary wave solutionsen_US
dc.titleGeneralized solitary and periodic wave solutions to a (2 + 1)-dimensional Zakharov-Kuznetsov equationen_US
dc.typearticleen_US
dc.contributor.authorIDTR59752en_US
dc.contributor.iztechauthorAslan, İsmail
dc.relation.journalApplied Mathematics and Computationen_US
dc.contributor.departmentİYTE, Fen Fakültesi, Matematik Bölümüen_US
dc.identifier.volume217en_US
dc.identifier.issue4en_US
dc.identifier.startpage1421en_US
dc.identifier.endpage1429en_US
dc.relation.publicationcategoryMakale - Uluslararası Hakemli Dergi - Kurum Öğretim Elemanıen_US


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record